# SDR ASAA2013051394797

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 12,437 hours, 3,742 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISCONNECTED TWICE IN CRUISE NO OBVIOUS REASON.  ACFT GROUNDED. MCP DATA INVALID MSG 22-11607- REF FIM TASK 22-11, TASK 817 & 803 MCP, OPS TEST OK.  FULL MCP OVERNIGHT TEST PASSED. NO FAULTS NOTED- CURRENT STATUS OK. GROUND VERIFICATION OF MCP ACCOMPLISHED. NO HISTORY 90 DAYS. REF MM 22-00-01/201 ACFT REMAINS CAT 3A AUTOLAND & HGS QUALIFIED. STATUS PLACARD REFLECTS THE SAME.
